| Catalog Number |
SRM-755 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Granuloma (1876); Seroma (2069)
| Date of Event |
05/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued h.6.Health effect - impact code: f2201 biopsy and f2303 medication required.The events of capsular contracture, granuloma, seroma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, seroma-late.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade unknown, "inflammatory cells all over her native capsule", "giant cell reaction with eosinophils", "small amount of clear fluid", and "a pocket of sterile purulent material in the area of the displaced and crumpled strattice" (non-device related).Healthcare professional also reported right side debridement of capsule with replacement of implant, post-op oral steroid and external ultrasound therapy, and "rapid recurrence of the capsular contracture and possible fluid build up again".The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted.